# SDR MWEA030163

- Difficulty date: April 1, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 55,053 hours, 40,679 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 2CM9ABH7
- Part serial: K4476
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 1 ENGINE N1 WENT TO ZERO.  REMOVED AND REPLACED LEFT ENGINE N1 TACH GENERATOR.
